Shapley value for constant-sum games


Khmelnitskaya, A.B. (2003) Shapley value for constant-sum games. International Journal of Game Theory, 32 (2). pp. 223-227. ISSN 0020-7276

[img] PDF
Restricted to UT campus only
: Request a copy
Abstract:It is proved that Young’s [4] axiomatization for the Shapley value by marginalism, efficiency, and symmetry is still valid for the Shapley value defined on the class of nonnegative constant-sum games with nonzero worth of grand coalition and on the entire class of constant-sum games as well.
Item Type:Article
Copyright:© 2003 Springer
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:
Official URL:
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page